Any Insights Is Appreciated

3 Replies
Confused - May 3

okie tell em what you guys think..Im on the pill.. just started.. i feel nausea.. bigger br___t not sure about veins... i am relatively dry i think... af should come the next 3-6 days... had runny nose (not sure if it has anythign to do with weather) can't tell about the tireness and naping stuff cuz i had a spring break this week.. some days i get to sleep in.. some days i stay out til late and sometimes play time with my boy so the tireness thing isn't accurate.. had one day of spotting.. but could also be implantation took hpt about 3 days ago.. negative.. i had this weird pinching sensation in teeth.. might have extra saliva (unless im imagining it) .. im not sure about the vulva and all that being purple.. can't tell.. =/ .. i still have a bit of white stretchy cm once in a while but i notice it's very little and i ony have it when im turned on.. so i think the mucous thing is im kidna dry with a bit of white mucous sticky.. so any insights? Im gonna start my non-active pills tml.. when should i test.. tml would be the 28th day of my cycle... my cycle before i start on the pills range from 28-32.. hnm

 

bump - May 3

bump

 

Grandpa Viv - May 3

Hmm. Those do sound like early signs. Visit the web site of the pill manufacturer to see if you might be experiencing nothing but side effects. Take a home test before you start the next active pills, and if you are really concerned call the prescribing doctor at that time to see if she wants to do a blood test to double check. If you used back-up protection (condoms) during the first month of pills as recommended by the manufacturer, and took the pills on schedule, it would be very difficult to get pregnant. Good luck!

 

Confused - May 3

grandpa i take estrostep fe... the manufacture site said dizzyness and change in appet_te (i notice sometimes i eat alot sometimes i don't? ) so maybe that's a side effect of the pills.. i felt dizzy only once or twice and that's also side effects of pills.. i went online not the manufacturer site but those medical sites and said nausea is also a side effect of pills and i read around in different forums they had nausea too.. and bigger b___st and but temporarily is a side effect of the pills (medical site and forums) and i hear people adn my mom said when you get on the pill your homrones change and lots of women gain weights.. i have no veins... im relatively dry.. and the pinching sensation in teeth is the only weird thing..... runny nose .. could bwe weather.... and the saliva thing.. I don't want to jump adn say i have more than usual cuz i don't really notice things like this and I'm trying not to get worried and have myself think im pregrnant and produce those signs.. so most of the concrete stuff to go by could be just side effects from the pill?? I just took my first non active pill.. i plan to wait at least until tml or thursday before i test.. i will be on my 29/30th day if i wait.. so i think that will be more accurate???

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?